# SDR 08FDEA04163

- Difficulty date: October 1, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 41,780 hours, 28,484 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 65571411
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR (PIT DOOR), EXTERNAL SKIN CRACKED, 30 INCHES AFT OF LEADING EDGE, 3 INCHES ABOVE LOWER EDGE CUTOUT DAMAGE, PERFORMED HFEC INSP OF CUTOUT.  NO DEFECTS NOTED.  PERFORMED INSURANCE CUT.  FABRICATED DOUBLER AND TREATED AND PRIMED REPAIR PARTS AND REPAIR AREA.  INSTALLED AND SEALED DOUBLER.  REPAIR IS A CAT "B" REPAIR DUE TO FASTENERS IN CRITICAL ROW ON INTERNAL STRUCTURE.  REF SRM 52-00-3 FIG 3.  THIS IS   CLASSIFIED AS A MAJOR REPAIR.
